Reference Type | Journal (article/letter/editorial) |
---|
Title | An integral equation approach to structure and dynamics of ionic colloidal solutions |
---|
Journal | The Journal of Chemical Physics |
---|
Authors | Bratko, Dušan | Author |
---|
Friedman, Harold L. | Author |
Zhong, En Ci | Author |
Year | 1986 (July) | Volume | 85 |
---|
Issue | 1 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.451613Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 2160596 | Long-form Identifier | mindat:1:5:2160596:5 |
---|
|
GUID | 0 |
---|
Full Reference | Bratko, Dušan, Friedman, Harold L., Zhong, En Ci (1986) An integral equation approach to structure and dynamics of ionic colloidal solutions. The Journal of Chemical Physics, 85 (1). 377-384 doi:10.1063/1.451613 |
---|
Plain Text | Bratko, Dušan, Friedman, Harold L., Zhong, En Ci (1986) An integral equation approach to structure and dynamics of ionic colloidal solutions. The Journal of Chemical Physics, 85 (1). 377-384 doi:10.1063/1.451613 |
---|
In | (1986, July) The Journal of Chemical Physics Vol. 85 (1) AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.